Krasinkiewicz Maps from Compacta to Polyhedra

Tom 54 / 2006

Eiichi Matsuhashi Bulletin Polish Acad. Sci. Math. 54 (2006), 137-146 MSC: Primary 54C05, 54C35; Secondary 54F15, 54F45. DOI: 10.4064/ba54-2-5

Streszczenie

We prove that the set of all Krasinkiewicz maps from a compact metric space to a polyhedron (or a 1-dimensional locally connected continuum, or an $n$-dimensional Menger manifold, $n \ge 1$) is a dense $G_\delta$-subset of the space of all maps. We also investigate the existence of surjective Krasinkiewicz maps from continua to polyhedra.

Autorzy

  • Eiichi MatsuhashiInstitute of Mathematics
    University of Tsukuba
    Ibaraki, 305-8571 Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek